# SDR CALA2023111003333

- Difficulty date: November 5, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 30,978 hours, 11,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Fwd Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 90 KTS FWD ENTRY LGT ANN ILLUMINATED REJECT TAKEOFF TOP SPEED 100 KTS. EVALUATED TASKCARD AND REQUIRES HARD WIRING. NEEDS AVIONICS REQUEST ITEM TO BE PLACED ON MEL, SUPPECT SWITCH S199 INTERMITTENT. WITH PLUNGERS DEPRESS SWITCH S199 SHOWS DOOR LIGHT ON. NO DAMAGE FOUND ON AC . COMPLETED HIGH ENERGY STOP, NO DAMAGE. REF TASK 05-51-07-210-801 ITEM PLACED ON MEL, AC OK TO CONTINUE. DOOR VERIFIED CLOSED, HANDLES FLUSH.  FOUND SWITCH S199 RIG AT 117 MILS UPON ARRIVAL REMOVED SWITCH FROM LATCH LEVER BUT NOT CUT OFF HARNESS REF AMM 52-71-11-000-801, PARTS LISTED WERE FOR SWITCH S1147. NEEDS SWITCH PN 284A1322-9. NIS SEA. REINSTALLED S199 REF AMM 52-71-11-400-801. RIG NOW AT 102 MILS. MEL REMAINS OPEN. VERIFIED THAT S199 REQS REPLAMENT, NEEDS AVIONICS TO ACCOMPLICH THIS JOB.  REMOVED AND REPLACED ENTRY DOOR INDICATION SENSOR S199 IN ACCORDANCE WITH AMM 52-71-11-400-801, WDM 52-71-11-4. PERFORMED SENSOR ADJUSTMENT AMM 52-71-11-820-801 AND SENSOR TEST AMM 52-71-11-710-801. NO FAULT NOTED AT THIS TIME, PLACARD REMOVED, DDP REVERSED, MEL CLEARED. OK TO CONTINUE.
